# SDR ABXA9500316

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592032339
- Condition: Oil Canning
- Location: Fs 362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND FUSELAGE SKIN TO BE OIL CANNING, 1 INCH DIAMETER AT FUSELAGE STATION 362, LONGERONS 21 AND 22R.  REPAIRED SKIN IAW ABX REA D953-11287-MR.
